Vesselin Gasharov

H.C. Wang Assistant Professor

Department of Mathematics
Cornell University
Ithaca, NY 14853, U.S.A.
E-mail: vesko@math.cornell.edu


Publications:

On Schubert Varieties:
  1. Sufficiency of Lakshmibai-Sandhya singularity conditions for Schubert varieties
    (postscript file)
    Compositio Math. 126 (2001), 47-56.

  2. Cohomology of smooth Schubert varieties in partial flag manifolds (postscript file)
    (with V. Reiner)
    submitted.

  3. Factoring the Poincaré polynomials for the Bruhat order on Sn (postscript file)
    J. Combin. Theory (A) 83 (1998), 159-164.

On Hilbert Functions:
  1. Hilbert functions and homogeneous generic forms II (postscript file)
    Compositio Math. 116 (1999), 167-172.

  2. Green and Gotzmann theorems for polynomial rings with restricted powers of the variables (postscript file)
    J. Pure Appl. Algebra 130 (1998), 113-118.

  3. Extremal properties of Hilbert functions (postscript file)
    Illinois J. Math. 41 (1997), 612-629.

On Toric and Monomial Resolutions:
  1. Deformations for codimension 2 toric varieties (postscript file)
    (with I. Peeva)
    Compositio Math. 123 (2000), 225-241.

  2. Rationality for generic toric rings (postscript file)
    (with I. Peeva and V. Welker)
    Math. Z. 233 (2000), 93--102.

  3. The lcm lattice in monomial resolutions (postscript file)
    (with I. Peeva and V. Welker)
    Math. Res. Lett. 6 (1999), 521--532.

  4. Coordinate subspace arrangements and monomial ideals
    (with I. Peeva and V. Welker)
    to appear in the Proceedings of the Osaka Meeting on Commutative Algebra and Combinatorics.

  5. Degeneration for infinite resolutions
    submitted.

  6. Extremal Betti numbers
    (with M. Chardin and I. Peeva)
    Proc. Amer. Math. Soc., to appear.

  7. Binomial free resolutions for normal toric surfaces
    (with I. Peeva)
    Proc. Amer. Math. Soc. 127 (1999), 1583-1588.

Algebraic Combinatorics:
  1. On Stanley's chromatic symmetric function and clawfree graphs
    Discrete Math. 205 (1999), 229--234.

  2. On the Neggers-Stanley Conjecture and the Eulerian polynomials (postscript file)
    J. Combin. Theory (A) 82 (1998), 134-146.

  3. A short proof of the Littlewood-Richardson rule (postscript file)
    European J. Combin. 19 (1998), 451-453.

  4. The Erdos-Gallai criterion and symmetric functions (postscript file)
    European J. Combin. 18 (1997), 287-294.

  5. Symmetric functions and the theorem of the arithmetic and geometric means
    J. Combin. Math. Combin. Comput. 25 (1997), 91-95.

  6. Incomparability graphs of (3+1)-free posets are s-positive (postscript file)
    Discrete Math. 157 (1996), 193-197.

  7. Theory and Applications of Symmetric Functions
    Ph.D. Thesis, Brandeis University, Boston, U.S.A., 1994.

On Complete Intersections:
  1. Complete intersection dimension (postscript file)
    (with L.Avramov and I.Peeva)
    Publications Mathématiques IHES 86 (1997), 67-114.

  2. Boundedness versus periodicity over commutative local rings
    (with I. Peeva)
    Trans. Am. Math. Soc. 320 (1990), 569-580.

  3. A periodic module of infinite virtual projective dimension
    (with L. Avramov and I. Peeva)
    J. Pure Appl. Algebra 62 (1989), 1-5.

    Papers [22] and [23] were written while I. Peeva and I were undergraduate students.